Surface free energy for systems with integrable boundary conditions
- authored by
- Frank Göhmann, Michael Bortz, Holger Frahm
- Organisation(s)
-
Institute of Theoretical Physics
- External Organisation(s)
-
The University of Wuppertal
Australian National University
- Type
- Article
- Journal
- Journal of Physics A: Mathematical and General
- Volume
- 38
- Pages
- 10879-10891
- No. of pages
- 13
- ISSN
- 0305-4470
- Publication date
- 30.11.2005
- Publication status
- Published
- Peer reviewed
- Yes
- ASJC Scopus subject areas
- Statistical and Nonlinear Physics, Mathematical Physics, General Physics and Astronomy
- Electronic version(s)
-
https://arxiv.org/abs/cond-mat/0508377 (Access:
Open)
https://doi.org/10.1088/0305-4470/38/50/001 (Access: Closed)